RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2009, Volume 50, Number 6, Pages 1328–1332 (Mi smj2052)  

Minimal varieties of $m$-groups

A. V. Zenkov

Altai State Agricultural University, Chair of Mathematics, Barnaul

Abstract: We study the lattice of varieties of $m$-groups. The main result is a description of the covers of the smallest nontrivial variety of $m$-groups.

Keywords: $m$-group, variety, cover, lattice.

Full text: PDF file (291 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2009, 50:6, 1045–1048

Bibliographic databases:

UDC: 512.545
Received: 29.09.2008

Citation: A. V. Zenkov, “Minimal varieties of $m$-groups”, Sibirsk. Mat. Zh., 50:6 (2009), 1328–1332; Siberian Math. J., 50:6 (2009), 1045–1048

Citation in format AMSBIB
\Bibitem{Zen09}
\by A.~V.~Zenkov
\paper Minimal varieties of $m$-groups
\jour Sibirsk. Mat. Zh.
\yr 2009
\vol 50
\issue 6
\pages 1328--1332
\mathnet{http://mi.mathnet.ru/smj2052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2603873}
\transl
\jour Siberian Math. J.
\yr 2009
\vol 50
\issue 6
\pages 1045--1048
\crossref{https://doi.org/10.1007/s11202-009-0115-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273176200012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-74549159651}


Linking options:
  • http://mi.mathnet.ru/eng/smj2052
  • http://mi.mathnet.ru/eng/smj/v50/i6/p1328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:139
    Full text:59
    References:23
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021